MathSciNet Relay Station
MathSciNet bibliographic data
MR2763134 (2012a:34054) 34B24 (34B08 34C23 47J15)
Cui, Yujun; Sun, Jingxian; Zou, Yumei Global bifurcation and multiple results for Sturm-Liouville problems. J. Comput. Appl. Math. 235 (2011), no. 8, 2185–2192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement